Does anyone know if BC pills are supposed to lighten your period??? I was on the tri-sprintec but due to the break through bleeding I was still having the DOC decided to put me on a lower dosage... I started the day before yesterday & it's been light... I can't complain... But I have been having sex with my guy... Also are the chances of becoming PG greater if the pill isn't taken @ the SAME TIME everyday? All comments are greatly appreciated!
A long as you are taking the pill on a regular, daily basis you should be okay. But I sure would get into a routine and make it a habit to take it at the same time every day. You will have less of a chance of "forgetting" it, if you become regimented.
The last thing you want to do is to start another pill... like the "morning after" pill because you forgot to take yours and not sure how many you missed or you lost them or whatever. It has happened that is why it is important to take this seriously. If you are used to a routine in the morning and you take vitamins, then take your pill then... then you have something to relate it to. Or, just before bedtime but around the same time every night.
Also, if you miss ONE pill take it as soon as you remember. You can take two, for instance if you don't remember that you missed it until the next day. Never take more than that but DO consult your doctor if that happens and also will require an additional means of birth control like condoms, for instance. Missing more than two pills increases your chance of getting pregnant a whole lot.
Just remember why you are taking it then decide how important it is for you not to get pregnant. Your attitude about will go a long way in determining how successful you are while you are on it.
I wish you well and I hope I have given you something serious to think about.
Hi, i was prescribed birth control pills when i was a teenager because i had very heavy periods and became anemic. I was taking Microgynon(sp?), and it was very successful! Give it a bit of time and hopefully you will notice the benefits. As Headstarter has rightly said, you should get in to a routine of taking the tablet at the same time each day.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Tri-Sprintec - so I missed 3 days of my birth control and I started bleeding some its not a lot but?
Updated 17 Aug 2011 • 1 answer
Updated 23 Nov 2014 • 2 answers
Updated 2 Sep 2013 • 1 answer
Updated 29 Nov 2014 • 1 answer
Posted 21 Dec 2018 • 0 answers